On Wednesday (today's Friday) I went to the clinic because I was experiencing cramping at first I thought my iud got misplaced, although I have been wanting to also get tested. I went in she checked me and right away she said that there's abnormal discharge she said it looks like BV since I've gotten it once before, she's also suspecting I have some sort of sti or std so she swabbed for chlamydia and gonorreah. I also got my out removed so I can clear the infection and then replace it with a new one once I'm cleaned. Once she finished she said she will provide me with a gel I am to use for 5 nights to clean out any infection i may have. I also told her before i had my period for two weeks ! It was subtle but it wouldn't go away. But when I entered on Wednesday my period was going away with mild pink discharge. So I got home first night of using it the next morning I got brown pink discharge coming out I wasn't alarmed since I am just ending my period. But after using it for my second night right now is the morning after I got up to use the bathroom I wiped and there is bright red blood. I am honestly so scared I'm not sure what's going on ? I am also experiencing a weird small cramping or sense of fullness on my right lower abdomen like on my right ovary. It won't go away and it's uncomftrable. Does this sometimes happen since I did using while I hadn't fully ended my period?? Should I stop using it and contact my doctor ? Has this happened before? I barley used the gel for 2 nights and I have to use it for 5 but I am bleeding?
Hi, it (the bleeding) is considered and listed as a less common side effect of the medication, If I were you I would be talking to my doctor most definitely.
- Metronidazole Information for Consumers
- Metronidazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metronidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Sep 2009 • 3 answers
Updated 7 Mar 2016 • 2 answers
Updated 11 Oct 2017 • 1 answer
Updated 21 Dec 2018 • 1 answer
Posted 14 Jan 2019 • 0 answers